Follow
Hao Can
Hao Can
Researcher
Verified email at math.ac.vn
Title
Cited by
Cited by
Year
Metastability for the contact process on the preferential attachment graph
VH Can
arXiv preprint arXiv:1502.05633, 2015
202015
Metastability for the contact process on the configuration model with infinite mean degree
VH Can, B Schapira
arXiv preprint arXiv:1410.3061, 2014
152014
Super-exponential extinction time of the contact process on random geometric graphs
CAN VAN HAO
Combinatorics, Probability and Computing 27 (2), 162-185, 2018
102018
Persistence probability of a random polynomial arising from evolutionary game theory
MH Duong, VVH Pham
Journal of Applied Probability 56 (3), 870-890, 2019
72019
Glauber dynamics for Ising models on random regular graphs: cut-off and metastability
VH Can, R van der Hofstad, T Kumagai
arXiv preprint arXiv:1912.07798, 2019
42019
Lipschitz-type estimate for the frog model with Bernoulli initial configuration
H Van Can, N Kubota, S Nakajima
arXiv e-prints, arXiv: 2403.18665, 2024
2024
Upper tail large deviation for the one-dimensional frog model
H Van Can, N Kubota, S Nakajima
arXiv e-prints, arXiv: 2312.02745, 2023
2023
Concentration inequalities for the number of real zeros of Kac polynomials
H Van Can, O Nguyen
arXiv e-prints, arXiv: 2311.15446, 2023
2023
Annealed inhomogeneities in random ferromagnets
H Van Can, C Giardinà, C Giberti, R van der Hofstad
arXiv e-prints, arXiv: 2112.03068, 2021
2021
Spectral dimension of simple random walk on a long-range percolation cluster
H Van Can, DA Croydon, T Kumagai
arXiv e-prints, arXiv: 2111.00718, 2021
2021
Passage time of the frog model has a sublinear variance
H Van Can, S Nakajima
arXiv e-prints, arXiv: 1904.03667, 2019
2019
Annealed Ising model on configuration models
H Van Can, C Giardinà, C Giberti, R van der Hofstad
arXiv e-prints, arXiv: 1904.03664, 2019
2019
Persistence probability of a random polynomial arising from evolutionary game theory
H Van Can, MH Duong, VH Pham
arXiv e-prints, arXiv: 1804.05908, 2018
2018
Persistence probability of random weyl polynomial
H Van Can, VH Pham
arXiv e-prints, arXiv: 1710.01090, 2017
2017
A cramér type moderate deviation theorem for the critical curie-weiss model
H Van Can, VH Pham
arXiv e-prints, arXiv: 1709.04267, 2017
2017
Critical behavior of the annealed ising model on random regular graphs
H Van Can
arXiv e-prints, arXiv: 1701.08628, 2017
2017
Contact process on one-dimensional long-range percolation
H Van Can
arXiv e-prints, arXiv: 1506.02372, 2015
2015
A cramér type moderate deviation theorem for the critical curie-weiss model
VHP Van Hao Can
Annealed Ising model on random regular graphs
C Van Hao
The system can't perform the operation now. Try again later.
Articles 1–19